# SDR AWXA200600484

- Difficulty date: February 26, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED CORROSION ON R2 DOOR THRESHOLD AT 2 FASTENER HOLES AT FRAME 68, WL Z-240 AND Y-1295.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-14 FIG 101.  DAMAGED AREA WAS CUT OUT IAW AMERICA WEST AIRLINES ENGINEER REPAIR NR 26-5341-06066-RC1 AND AIRBUS 320 SRM 53-41-14 FIG 201.  FORMED REPAIR ANGLE AND FILLERS IAW AWA ER NR 26-5341-06066-RC1.  INSTALLED REPAIR PARTS AT FRAME 68, WL Z-240 AND Y-1295 AT THE R2 DOOR THRESHOLD IAW AWA ER NR 26-5341-06066-RC1.
